<  Back to the Polytechnique Montréal portal

2-Path Cuts for the Vehicle Routing Problem With Time Windows

Niklas Kohl, Jacques Desrosiers, Oli B. G. Madsen, Marius M. Solomon and François Soumis

Article (1999)

Open Acess document at official publisher
An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/28854/
Journal Title: Transportation Science (vol. 33, no. 1)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/trsc.33.1.101
Official URL: https://doi.org/10.1287/trsc.33.1.101
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Kohl, N., Desrosiers, J., Madsen, O. B. G., Solomon, M. M., & Soumis, F. (1999). 2-Path Cuts for the Vehicle Routing Problem With Time Windows. Transportation Science, 33(1), 101-116. https://doi.org/10.1287/trsc.33.1.101

Statistics

Dimensions

Repository Staff Only

View Item View Item